Thank you for your question. This sensation you are experiencing may be complication caused by your diabetes. Diabetes can lead to damage to the arteries supplying the lower extremities. This causes a condition called peripheral arterial disease. This will damage the blood vessels supplying the lower extremities, causing decreased circulation and symptoms of decreased sensation, numbness, tingling, and even pain. We strongly recommend that you have your leg examined by your doctor and have an ultrasound performed to assess the circulation within your leg. If diagnosed, you may be prescribed medications to assist in thinning your blood to allow for easier circulation to the lower extremities.
Thank you for consulting AskTheDoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.